On the spectral properties of elements of the type exp(ih) in Hermitian Banach algebras. (English) Zbl 0433.46041


46H20 Structure, classification of topological algebras
46H30 Functional calculus in topological algebras


Zbl 0209.444
Full Text: EuDML


[1] Bonsall F. F., Duncan J.: Complete Normed Algebras. Springer-Verlag 1973. · Zbl 0271.46039
[2] Naimark M. A.: Normirovannyje kolca. Moskva 1968.
[3] Gelfand I. M., Naimark M. A.: On the imbedding of normed rings into the ring of operators on Hilbert space. Mat. Sborník 12, 197-213 (1943). · Zbl 0060.27006
[4] Pták V.: Banach algebras with involution. Manuscripta math. 6, p. 245-290 (1972), Springer-Verlag. · Zbl 0229.46054
[5] Pták V.: On the spectral radius in Banach algebras with involution. Bull. Lond. Math. Soc. 2, p. 327-334 (1970). · Zbl 0209.44403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.